Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 23.

Article

Bell, Jason and Launois, Stephane and Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899 . (doi:10.1007/s10801-008-0132-5 ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Bell, Jason and Launois, Stephane and Nolan, Brendan (2015) A generalised Dixmier-Moeglin equivalence for quantum Schubert cells. arXiv, . (Submitted) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Evseev, Anton and Paget, Rowena E. and Wildon, Mark (2014) Character deflations and a generalization of the Murnaghan--Nakayama rule. Journal of Group Theory, 17 (6). pp. 1035-1070. (doi:10.1515/jgth-2014-0023) (Full text available)
[img]
Preview

Fleischmann, Peter and Woodcock, Chris F. (2013) Galois ring extensions and localized modular rings of invariants of p-groups. Transformation Groups, 18 (1). pp. 131-147. ISSN 1083-4362 . (doi:10.1007/s00031-012-9205-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Woodcock, Chris F. (2015) Modular group actions on algebras and p-local Galois extensions for finite groups. Journal of Algebra, 442 . pp. 316-353. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2015.06.003) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Fleischmann, Peter and Woodcock, Chris F. (2013) Universal Galois algebras and cohomology of p-groups. Journal of Pure and Applied Algebra, 217 (3). pp. 530-545. ISSN 0022-4049. (doi:10.1016/j.jpaa.2012.06.023) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fleischmann, Peter and Ferreira, Jorge (2015) The invariant fields of the Sylow groups of classical groups in the natural characteristic. Communications in Algebra, 44 (3). pp. 977-1010. ISSN 0092-7872. E-ISSN 1532-4125. (doi:10.1080/00927872.2014.999922) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Grabowski, Jan and Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (doi:10.1112/plms/pdu018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Grabowski, Jan and Launois, Stephane (2011) Quantum Cluster Algebra Structures on Quantum Grassmannians and their Quantum Schubert Cells: The Finite-type Cases. International Mathematics Research Notices, (10). pp. 2230-2262. ISSN 1073-7928. (doi:10.1093/imrn/rnq153) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hojjatoleslami, Ali and Kittler, Josef (1998) Region Growing: A New Approach. IEEE Transactions on Image Processing, 7 (7). 1079 -1084. ISSN 1057-7149 . (doi: 10.1109/83.701170) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hojjatoleslami, Ali and Kruggel, F. and von Cramon, D. Yves (1999) Segmentation of white matter lesions from volumetric MR images. Medical Image Computing and Computer-Assisted Intervention (MICCAI - 1999), 1679/1999 . pp. 52-61. (doi:10.1007/10704282_6 ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Hone, Andrew N.W. and Inoue, Rei (2014) Discrete Painlevé equations from Y-systems. Journal of Physics A: Mathematical and Theoretical, 47 . ISSN 1751-8113. (doi:10.1088/1751-8113/47/47/474007) (Full text available)
[img]
Preview

Langlois, Kevin and Pech, Clelia and Raibaut, Michel (2015) Stringy invariants for horospherical varieties of complexity one. arXiv preprint, . (Submitted) (doi:arXiv:1511.03852v1) (Full text available)
[img]
Preview

Launois, Stephane and Lopes, Samuel A. (2013) Classification of factorial generalized down–up algebras. Journal of Algebra, 396 . pp. 184-206. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2013.08.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Paget, Rowena E. and Wildon, Mark (2014) Minimal and maximal constituents of twisted Foulkes characters. Journal of the London Mathematical Society, 93 (2). pp. 301-318. ISSN 0024-6107. (doi:10.1112/jlms/jdv070) (Full text available)
[img]
Preview

Paget, Rowena E. and Wildon, Mark (2011) Set families and Foulkes modules. Journal of Algebraic Combinatorics, 34 (3). pp. 525-544. ISSN 0925-9899. (doi:10.1007/s10801-011-0282-8) (Full text available)
[img]
Preview

Paget, Rowena E. and Wildon, Mark (2016) Generalized Foulkes modules and maximal and minimal constituents of plethysms of Schur functions. arXiv.org, . (Submitted) (Full text available)
[img]
Preview

Pech, Clelia and Rietsch, Konstanze (2014) A Landau-Ginzburg model for Lagrangian Grassmannians, Langlands duality and relations in quantum cohomology. arXiv, . arXiv:1304.4958 [math.AG]. (Submitted) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Scherotzke, Sarah and Towers, Matthew (2011) Rank varieties for Hopf algebras. Journal of Pure and Applied Algebra, 215 (5). pp. 829-838. ISSN 00224049. (doi:10.1016/j.jpaa.2010.06.028) (Full text available)
[img]
Preview

Towers, Matthew (2013) Cohomology of Products and Coproducts of Augmented Algebras. Algebras and Representation Theory, 16 (1). pp. 251-274. ISSN 1386-923X. (doi:10.1007/s10468-011-9306-2) (Full text available)
[img]
Preview

Towers, Matthew (2013) Poisson and Hochschild cohomology and the semiclassical limit. arXiv, . (Full text available)
[img]
Preview

Book section

Elmer, Jonathan and Fleischmann, Peter (2010) On the Depth of Modular Invariant Rings for the Groups Cp x Cp. In: Campbell, Eddy and Helminck, Aloysius G. and Hanspeter, Kraft and Wehlau, David L., eds. Symmetry and Spaces: In Honor of Gerry Schwarz. Progress in Mathematics , 278 . Birkhäuser, Boston, pp. 45-61. ISBN 9780817648749. (doi:10.1007/978-0-8176-4875-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Other

Paget, Rowena E. and de Boeck, Melanie (2014) Decompositions of some twisted Foulkes characters. Arxiv.org. (Unpublished) (Full text available)
[img]
Preview

This list was generated on Sat Dec 10 10:40:28 2016 GMT.